MAUDE Adverse Event Report: STRYKER GMBH ASNIS III SCREW STST Ø4.0X50MM TL17MM; SCREW, FIXATION, BONE

STRYKER GMBH ASNIS III SCREW STST Ø4.0X50MM TL17MM; SCREW, FIXATION, BONE
Model Number 325050S
Medical Device Problem Codes Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
The customer reported 'when the screw was inserted in the patient at the time of the intraoperative x-ray check, the surgeon realized that the screw was loosening and would leave a foreign body in the patient's elbow.The surgeon removed the screw with difficulty and we found that the screw was completely twisted at the end and deformed.'.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
The customer reported 'when the screw was inserted in the patient at the time of the intraoperative x-ray check, the surgeon realized that the screw was loosening and would leave a foreign body in the patient's elbow.The surgeon removed the screw with difficulty and we found that the screw was completely twisted at the end and deformed.

Brand Name
ASNIS III SCREW STST Ø4.0X50MM TL17MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16667397
Report Number0008031020-2023-00126
Device Sequence Number6616837
Product Code HWC
UDI-Device Identifier07613327076226
UDI-Public07613327076226
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K213199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number325050S
Device Catalogue Number325050S
Device Lot NumberK62755
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer04/19/2023
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown